MAUDE Adverse Event Report: STRYKER GMBH DRILL BIT, AO DIA2.0MM X 135MM, SCALED; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

STRYKER GMBH DRILL BIT, AO DIA2.0MM X 135MM, SCALED; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Catalog Number 703896S
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/06/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Once the investigation has been completed any additional information will be reported in a supplemental report.
 
Event or Problem Description
As reported: "a drill bit fractured during orif for a distal radius fracture.A fragment temporarily become lodged in the patient's bone but was promptly removed.The operation was completed without further incident.".
 
Additional Manufacturer Narrative
The reported event could not be confirmed since the affected device was not returned and no other evidence was shared for evaluation.A device inspection was not possible since the affected device was not returned.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.No indications of material, manufacturing or design related problems were found during the investigation.A review of the labelling did not indicate any abnormalities.More information as well as the affected device must be available in order to determine the exact root cause of the issue.If the device is received, or if any additional information is provided, the investigation will be reassessed.
 
Event or Problem Description

Brand Name
DRILL BIT, AO DIA2.0MM X 135MM, SCALED
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM   D-79111
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key23742095
Report Number0008031020-2025-02133
Device Sequence Number15990119
Product Code LXH
UDI-Device Identifier07613327071870
UDI-Public07613327071870
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number703896S
Device Lot Number6000110376
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/10/2025
Supplement Date Received by Manufacturer01/08/2026
Initial Report FDA Received Date12/08/2025
Supplement Report FDA Received Date02/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown